Asymptotic symmetries for fractional operators

Marco Squassina, C. Grumiau, C. Troestler

Research output: Contribution to journalArticlepeer-review

Abstract

We study the symmetry properties of some nonlocal operators
Original languageEnglish
Pages (from-to)351-371
Number of pages21
JournalNONLINEAR ANALYSIS. B, REAL WORLD APPLICATIONS
Volume26
Publication statusPublished - 2015

Keywords

  • Asymptotic symmetry

Fingerprint Dive into the research topics of 'Asymptotic symmetries for fractional operators'. Together they form a unique fingerprint.

Cite this